# SDR CALA2025042104093

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 52,718 hours, 18,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO 80 KNOTS AFT ENTRY DOOR LIGHT. FA CONFIRMED HANDLE WAS NOT A LL THE WAY DOWN.LIGHT OUT NOW. FLIGHT CREW REPORTED TO TOMC DOOR 2L WAS NOT CLOSED PROPERLY, ONCE DOOR HANDLE WAS CLOSED ALL THE WAY, LIGHT EXTINGUISHED, NO MAINTENANCE REQUIRED. CREW COMPLIED WITH BRAKE COOLING PROCEDURE PER THE FM. OK FOR SERVICE
